MathSciNet Relay Station
MathSciNet bibliographic data
MR1161563 13G05
Anderson, D. D.; Mott, J. L. Cohen-Kaplansky domains: integral domains with a finite number of irreducible elements. J. Algebra 148 (1992), no. 1, 17–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement